Volume 13, Number 1
Previous Issue Next Issue

Wen-jie Zhu & Meng-zhao Qin

J. Comp. Math., 13 (1995), pp. 1-19

Preview Full PDF 614 2306 Abstract

De-tong Zhu

J. Comp. Math., 13 (1995), pp. 20-31

Preview Full PDF 606 2301 Abstract

Lin-bo Zhang

J. Comp. Math., 13 (1995), pp. 32-50

Preview Full PDF 593 2311 Abstract

Hou-de Han & Wei-zhu Bao

J. Comp. Math., 13 (1995), pp. 51-63

Preview Full PDF 612 2329 Abstract

Wang-yao Li

J. Comp. Math., 13 (1995), pp. 64-69

Preview Full PDF 613 2344 Abstract

Yu-lin Zhou

J. Comp. Math., 13 (1995), pp. 70-93

Preview Full PDF 636 2369 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard